L. Lapierre, P. Lisonek,
Non-existence results for vectorial bent functions with Dillon exponent.
Discrete Applied Mathematics 316 (2022), 71-74.

We prove new non-existence results for vectorial monomial Dillon type bent functions mapping the field of order 22m to the field of order 2m/3. When m is odd and m>3 we show that there are no such functions. When m is even we derive a condition for the bent coefficient. The latter result allows us to find examples of bent functions with m=6 in a simple way.

Back to the index of publications